MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86111-
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a surgery, the anesthesiologist was having more and more trouble ventilating the patient and decided to re-intubate the patient.After removing the original tube and checking the balloon on it, it was found to have a large bulge out the side, causing compression on other parts of the airway.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The failure cuff distortion was confirmed in the received sample.Manufacturing process was reviewed and currently, there is no potential risk and the below conditions were found.An inflation test is performed for all products.The operator inspects all products for leaks and hernias and segregates the defective parts.All manufacturing controls were found acceptable and effective to detect the reported failure mode.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8618477
Report Number2936999-2019-00355
Device Sequence Number10824297
Product Code BTR
UDI-Device Identifier40884522000117
UDI-Public40884522000117
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Model Number86111-
Device Catalogue Number86111-
Device Lot Number19A0092JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer04/23/2019
09/19/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date05/28/2019
10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight149